Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Determination of all the groups of order $ p\sp m$ which contain the abelian group of type $ (m-2,1),\ p$ being any prime


Author: G. A. Miller
Journal: Trans. Amer. Math. Soc. 2 (1901), 259-272
MSC: Primary 20D60
DOI: https://doi.org/10.1090/S0002-9947-1901-1500568-X
Erratum: Trans. Amer. Math. Soc. 3 (1902), 499-500.
MathSciNet review: 1500568
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 20D60

Retrieve articles in all journals with MSC: 20D60


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1901-1500568-X
Article copyright: © Copyright 1901 American Mathematical Society